# SDR 05FDEA03678

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 63,674 hours, 28,937 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Doubler
- Condition: Unknown
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL DOUBLER REPAIR FOUND ON RT HORIZONTAL STABILIZER UPPER SURFACE BETWEEN STA XE79 AND XE86.  PERFORMED A GVI OF EXISTING DOUBLER IAW EO8-5100-7-5001 CRITERIA REQUEST FOUND DOUBLER IN COMPLIANCE WITH SERVICE BULLETIN 55-16 FIG 17.
